Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On quadratic residues and nonresidues in difference sets modulo $ m$


Author: J. Fabrykowski
Journal: Proc. Amer. Math. Soc. 122 (1994), 325-331
MSC: Primary 11A07; Secondary 11B75
MathSciNet review: 1205491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ m > 1$, and consider a set $ \mathcal{A} = \{ {a_i}\} $ of residues modulo m such that $ {a_i}$ and $ {a_i} - {a_j}$ for all i and j with $ i \ne j$ are quadratic residues (nonresidues) modulo m. We investigate the estimation of the maximal cardinality of such a set $ \mathcal{A}$ for various moduli m.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A07, 11B75

Retrieve articles in all journals with MSC: 11A07, 11B75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1205491-1
PII: S 0002-9939(1994)1205491-1
Article copyright: © Copyright 1994 American Mathematical Society